Pascal and Francis Bibliographic Databases


Search results

Your search



A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Document Type [dt]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Publication Year[py]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Discipline (document) [di]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV


A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Author Country

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV


A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Results 1 to 25 of 9208

  • Page / 369

Selection :

  • and

Exponential convergence of a linear rational interpolant between transformed Chebyshev pointsBALTENSPERGER, R; BERRUT, J.-P; NOEL, B et al.Mathematics of computation. 1999, Vol 68, Num 227, pp 1109-1120, issn 0025-5718Article

Polynomial interpolation at points of a geometric mesh on a triangleLEE, S. L; PHILLIPS, G. M.Proceedings of the Royal Society of Edinburgh. Section A. Mathematics. 1988, Vol 108, Num 1-2, pp 75-87, issn 0308-2105Article

Cardinal interpolation: a bivariate polynomial exampleRESCORLA, K. L.Computer aided geometric design. 1986, Vol 3, Num 4, pp 313-321, issn 0167-8396Article

On rational interpolation with positivity constraintsLEPSCHY, A; MIAN, G. A; VIARO, U et al.Circuits, systems, and signal processing. 1991, Vol 10, Num 4, pp 471-483, issn 0278-081XArticle

Interpolation methodsSPANGLER, C. J.Methods in enzymology. 1992, Vol 210, pp 305-314, issn 0076-6879Article

Precise calculation of numerical derivatives using Lagrange and Hermite interpolationFEUILLEBOIS, F.Computers & mathematics with applications (1987). 1990, Vol 19, Num 5, pp 1-11, issn 0898-1221, 11 p.Article

A characteristic of points in R2 having Lebesgue function of polynomial growthBOS, L.Journal of approximation theory. 1989, Vol 56, Num 3, pp 316-329, issn 0021-9045Article

On interpolation by generalized planar splines I: The polynomial caseWALZ, G.Computing (Wien. Print). 1989, Vol 42, Num 2-3, pp 187-194, issn 0010-485XArticle

Stability bounds for local Lagrangian interpolationPRUESS, S.Journal of approximation theory. 1988, Vol 53, Num 2, pp 117-127, issn 0021-9045Article

Sampling theorem for polynomial interpolationPALMIERI, F.IEEE transactions on acoustics, speech, and signal processing. 1986, Vol 34, Num 4, pp 846-857, issn 0096-3518Article

On the Runge exampleEPPERSON, J. F.The American mathematical monthly. 1987, Vol 94, Num 4, pp 329-341, issn 0002-9890Article

Perturbation of nodes and poles in certain rational interpolantsBOKHARI, M. A.Bulletin of the Australian Mathematical Society. 1987, Vol 36, Num 2, pp 177-185, issn 0004-9727Article

Interpolation by sums of radial functionsDYN, N; MICCHELLI, C. A.Numerische Mathematik. 1990, Vol 58, Num 1, pp 1-9, issn 0029-599X, 9 p.Article

2d polynomial interpolation : A symbolic approach with mathematicaYAZICI, Ali; ALTAS, Irfan; ERGENC, Tanil et al.Lecture notes in computer science. 2005, issn 0302-9743, isbn 3-540-25860-4, 4Vol, part III, 463-471Conference Paper

Abel-Gontscharoff interpolation error bounds for derivativesWONG, P. J. Y; AGARWAL, R. P.Proceedings of the Royal Society of Edinburgh. Section A. Mathematics. 1991, Vol 119, Num 3-4, pp 367-372, issn 0308-2105Article

Interpolation by multivariate splinesCHUI, C. K; DIAMOND, H; RAPHAEL, L. A et al.Mathematics of computation. 1988, Vol 51, Num 183, pp 203-218, issn 0025-5718Article

Shape perserving interpolation to convex data by rational functions with quadratic numerator and linear denominatorDELBOURGO, R.IMA journal of numerical analysis. 1989, Vol 9, Num 1, pp 123-136, issn 0272-4979Article

Pal-type hermite interpolation on infinite intervalMATHUR, K. K; REKHA SRIVASTAVA.Journal of mathematical analysis and applications. 1995, Vol 192, Num 2, pp 346-359, issn 0022-247XArticle

Quadratur und rationale Hermite Interpolation = Quadrature and rational Hermite interpolationSCHNEIDER, C.Zeitschrift für angewandte Mathematik und Mechanik. 1994, Vol 74, Num 6, pp T696-T697, issn 0044-2267Article

Lagrange and Hermite interpolation by bivariate splinesNÜRNBERGER, G; RIESSINGER, T.Numerical functional analysis and optimization. 1992, Vol 13, Num 1-2, pp 75-96, issn 0163-0563Article

Interpolation theorem in many-valued logics with designated valuesTAKANO, M.Kodai mathematical journal. 1989, Vol 12, Num 2, pp 125-131, issn 0386-5991, 7 p.Article

A continuity property of multivariate Lagrange interpolationBLOOM, T; CALVI, J.-P.Mathematics of computation. 1997, Vol 66, Num 220, pp 1561-1577, issn 0025-5718Article

General interpolation on the lattice hZs: compactly supported fundamental solutionsRIEMENSCHNEIDER, S. D; SHEN, Z.Numerische Mathematik. 1995, Vol 70, Num 3, pp 331-351, issn 0029-599XArticle

Bonferroni-type inequalities via interpolating polynomialsYUAN XU.Proceedings of the American Mathematical Society. 1989, Vol 107, Num 3, pp 825-831, issn 0002-9939Article

On asymptotics for the uniform norms of the Lagrange interpolation polynomials corresponding to extended Chebyshev nodesGÜNTTNER, R.SIAM journal on numerical analysis. 1988, Vol 25, Num 2, pp 461-469, issn 0036-1429Article

  • Page / 369